About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2012 (2012), Article ID 485345, 9 pages
http://dx.doi.org/10.1155/2012/485345
Research Article

Optimal Adaptive Antijamming in Wireless Sensor Networks

1Department of Computer Science and Engineering, Shanghai Jiao Tong University, Minhang, Shanghai 200240, China
2Shanghai Key Lab of Scalable Computing and Systems, Shanghai Jiao Tong University, Minhang, Shanghai 200240, China
3Department of Computer Science and Engineering, Hong Kong University of Science and Technology, Clear Water Bay, Kowloon, Hong Kong

Received 19 July 2012; Revised 12 October 2012; Accepted 8 November 2012

Academic Editor: Regina B. Araujo

Copyright © 2012 Yanmin Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanmin Zhu, Xiangpeng Li, and Bo Li, “Optimal Adaptive Antijamming in Wireless Sensor Networks,” International Journal of Distributed Sensor Networks, vol. 2012, Article ID 485345, 9 pages, 2012. doi:10.1155/2012/485345